Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#332012] of Jian-Guo Liu

Papers Published

  1. Liu, JG; Yang, R, A random particle blob method for the keller-segel equation and convergence analysis, Mathematics of Computation, vol. 86 no. 304 (January, 2017), pp. 725-745, American Mathematical Society (AMS) [doi]
    (last updated on 2019/04/25)

    Abstract:
    © 2016 American Mathematical Society. In this paper, we introduce a random particle blob method for the Keller-Segel equation (with dimension d ≥ 2) and establish a rigorous convergence analysis.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320